# SDR AALA202312071124

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A320*
- Aircraft serial: 6249
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG BURNING RUBBER SMELL NEAR ROW 35 AND AT REAR LAV. LASTED10-15 MIN  AT FL340. MAINTENANCE COULD NOT DUPLICATE, NO FAULT FOUND.
